# SDR 2003UALA00215

- Difficulty date: February 23, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W416018
- Part serial: 0123
- Condition: Delaminated
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE, SLAT NR 9, DELAMINATED.  REMOVED, REPAIRED AND REINSTALLED SLAT NR 9 WEDGE.
